# SDR 2013F00132

- Difficulty date: June 13, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N379DB
- Make and model: Cessna 525B
- Aircraft serial: 525B0191
- Aircraft time: 4,031 hours, 3,166 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Screw
- Part number: MS24694C49
- Condition: Damaged
- Location: Zone 300
- Part time: 4,031 hours, 3,166 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

DUAL AHRS FAILURE DURING CRUISE.  MADE AN EMERGENCY DESCENT.   AFTER TESTING, FOUND NO PROBLEM WITH AHRS BOXES. ON FURTHER INVESTIGATION, ORIGINAL SCREWS THAT HOLD THE INSPECTION PANEL TO THE FLUX VALVES BECAME MAGNETIZED.  MFG RECOMMENDED INSTALLING NEW SCREWS.  PERFORMED LEAKS TESTS ON THE AIR DATA SYSTEM.  NO DEFECTS WERE FOUND AFTER THE TEST FLIGHT.
